Logowanie

Języki

  • Polski
  • English
fotopracownik

Nawigacja

dr hab. Paweł Woźny

Pracownik  

2016

  1. P. Gospodarczyk, P. Woźny, Merging of Bézier curves with box constraints, Journal of Computational and Applied Mathematics 296 (2016), 265-274. (http://dx.doi.org/10.1016/j.cam.2015.10.005)
  2. P. Gospodarczyk, S. Lewanowicz, P. Woźny, $G^{k,l}$-constrained multi-degree reduction of Bézier curves, Numerical Algorithms 71 (2016), 121-137. (http://dx.doi.org/10.1007/s11075-015-9988-3)

2015

  1. P. Gospodarczyk, S. Lewanowicz, P. Woźny, Efficient merging of multiple segments of Bézier curves, Applied Mathematics and Computation 268 (2015), 354-363. (http://dx.doi.org/10.1016/j.amc.2015.06.079)

2014

  1. P. Woźny, Construction of dual B-spline functions, Journal of Computational and Applied Mathematics. - Vol. 260 (2014), s. 301-311. (http://dx.doi.org/10.1016/j.cam.2013.10.003)

2013

  1. P. Woźny, Construction of dual bases, Journal of Computational and Applied Mathematics 245 (2013), 75-85. (http://dx.doi.org/10.1016/j.cam.2012.12.007)
  2. S. Lewanowicz, R. Nowak, P. Woźny, Structure relations for the bivariate big q-Jacobi polynomials, Applied Mathematics and Computation 219 (2013), 8790-8802. (http://dx.doi.org/10.1016/j.amc.2013.02.059)
  3. P. Woźny, A short note on Jacobi-Bernstein connection coefficients, Applied Mathematics and Computation. - Vol.222 (2013), s. 53-57. (http://dx.doi.org/10.1016/j.amc.2013.07.029)

2012

  1. P. Keller, S. Lewanowicz, P. Woźny, Polynomial approximation of rational Bezier curves with constraints, Numerical Algorithms 59 (2012), 607-622. (http://dx.doi.org/10.1007/s11075-011-9507-0)
  2. P. Woźny, Simple algorithms for computing the Bezier coefficients of the constrained dual Bernstein polynomials, Applied Mathematics and Computation 219 (2012), 2521-2525. (http://dx.doi.org/10.1016/j.amc.2012.08.087 )

2011

  1. S. Lewanowicz, P. Woźny, Multi-degree reduction of tensor product Bezier surfaces with general boundary constrains, Applied Mathematics and Computation 217 (2011), 4596-4611. (http://dx.doi.org/10.1016/j.amc.2010.11.011)
  2. S. Lewanowicz, P. Woźny, Bezier representation of the constrained dual Bernstein polynomials, Applied Mathematics and Computation 218 (2011), 4580-4586. (http://dx.doi.org/10.1016/j.amc.2011.10.040)

2010

  1. P. Keller, P. Woźny, On the convergence of the method for indefinite integration of oscillatory and singular functions, Applied Mathematics and Computation, Volume 216, Issue 3, 989-998, 2010. (http://dx.doi.org/10.1016/j.amc.2010.01.117)
  2. S. Lewanowicz, P. Woźny, Two-variable orthogonal polynomials of big q-Jacobi type, Journal of Computational and Applied Mathematics, Volume 233, 1554-1561, 2010. (http://dx.doi.org/10.1016/j.cam.2009.02.070)
  3. S. Lewanowicz, P. Woźny, Constrained multi-degree reduction of triangular Bezier surfaces using dual Bernstein polynomials, Journal of Computational and Applied Mathematics, Volume 235, 785-804, 2010. (http://dx.doi.org/10.1016/j.cam.2010.07.005)
  4. P. Woźny, Efficient algorithm for summation of some slowly convergent series, Applied Numerical Mathematics, Volume 60. 1442-1453, 2010. (http://dx.doi.org/10.1016/j.apnum.2010.04.001)

2009

  1. R. Nowak, P. Woźny, Method of summation of some slowly convergent series, Applied Mathematics and Computation. 215 (4) (2009) 1622-1645. (http://dx.doi.org/10.1016/j.amc.2009.07.016)
  2. S. Lewanowicz, P. Woźny, Multi-degree reduction of Bézier curves with constraints, using dual Bernstein basis polynomials, Computer Aided Geometric Design 26 (2009), 566-579. (http://dx.doi.org/10.1016/j.cagd.2009.01.006)

2008

  1. I. Area, E. Godoy, S. Lewanowicz, P. Woźny, Multivariate generalized Bernstein polynomials, Identities for orthogonal polynomials of two variables, Numerical Algorithms 47 2008, 199-220. (http://dx.doi.org/10.1007/s11075-008-9168-9)

2006

  1. S. Lewanowicz, P. Woźny, Connections between two-variable Bernstein and Jacobi polynomials on the triangle, Journal of Computational and Applied Mathematics 197, 2006, 520-533. (http://dx.doi.org/doi:10.1016/j.cam.2005.11.013)
  2. S. Lewanowicz, P. Woźny, Dual generalized Bernstein basis, Journal of Approximation Theory 138, 2006, 129-150. (http://dx.doi.org/10.1016/j.jat.2005.10.005)

2004

  1. S. Lewanowicz, P. Woźny, Generalized Bernstein polynomials, BIT – Numerical Mathematics 44, 2004, 63-78. (http://dx.doi.org/10.1023/B:BITN.0000025086.89121.d8)
  2. S. Lewanowicz, P. Woźny, Recurrence relations for the coefficients in series expansions with respect to semi-classical orthogonal polynomials, Numerical Algorithms 35, 2004, 61-79. (http://dx.doi.org/10.1023/B:NUMA.0000016603.77050.6b)
  3. I. Area, E. Godoy, S. Lewanowicz, A. Ronveaux, P. Woźny, Formulae relating little q-Jacobi, q-Hahn and q-Bernstein polynomials: Application to q-Bézier curve evaluation, Integral Transforms and Special Functions 15 2004, 375-385. (http://dx.doi.org/10.1080/10652460410001727491)

2003

  1. P. Woźny, Recurrence relations for the coefficients of expansions in classical orthogonal polynomials of a discrete variable, Applicationes Mathematicae 30, 89-107, 2003. (http://journals.impan.gov.pl/am/Inf/30-1-6.html)

2001

  1. S. Lewanowicz, P. Woźny, Algorithms for construction of recurrence relations for the coefficients of expansions in series of classical orthogonal polynomials, Raport Instytutu Informatyki Uniwersytetu Wrocławskiego, February 2001. (http://www.ii.uni.wroc.pl/~sle/publ.html)

Adres:
Instytut Informatyki
Uniwersytetu Wroclawskiego
ul. Joliot-Curie 15
50-383 Wroclaw
Sekretariat
tel.: 71 375 7800
tel.: 71 325 1271
fax: 71 375 7801
sekretariat@ii.uni.wroc.pl
Dziekanat
tel.: 71 375 7892
dziekan@ii.uni.wroc.pl
sprawy studenckie:
dziekanat@ii.uni.wroc.pl
Portiernia
tel.: 71 375 7958
Redaktor strony WWW
redaktor@ii.uni.wroc.pl
Projekt
MAKOS